# SDR VNAA2019101211101

- Difficulty date: October 12, 2019
- Submitted: October 13, 2019
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 12,344 hours, 11,280 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Sscu Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A INBOUND FLIGHT SPOILER & SPOILERONS MESSAGE ON DESCENT INTO MHT. THE CREW DECLARED AN EMERGENCY AND LANDED ON RWY 17. THE LONGEST RUNWAY AT MHT. THE AIRCRAFT LANDED AND TAXIED INTO THE GATE WITHOUT ANY FURTHER ISSUES. RE-RACKED SSCU 1 AND SSCU 2 IAW MM CH 27-61-05. OPS CHECK GOOD AT THIS TIME.
